# SDR CA960222006

- Difficulty date: February 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Lkheed 382G
- Engine: Allsn 501D22A
- Propeller: Hamstd 54H60117
- System (JASC): 6111 · Propeller Blade Section
- Part: Seal
- Part number: 518373
- Condition: Cut
- Location: #2 Blade
- Part time: 566 hours
- Stage of operation: DE
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

(CAN) AT TOP OF DESCENT, #4 PROP LOW OIL LIGHT ILLUMINATED. THE ENGINE WAS SHUT DOWN IN FLIGHT AND THE AIRCRAFT LANDED WITHOUT INCIDENT. MAINTENANCE INVESTIGATION REVEALED A LEAKING BLADE ROOT SEAL. THE PROPELLER ASSEMBLY WAS REPLACED FOR COMPANY CONVENIENCE.
